# SDR SWI2025F00405

- Difficulty date: March 29, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000405
- Aircraft time: 27,917 hours, 16,384 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Warning Message
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BLEED 2 FAIL WITH A-I WING FAIL AT 22,000Â€™ WITH CABIN ALT REACHED 9,000Â€™ (YELLOW) BEFORE QRH RESOLVED BLEED AND A-I MESSAGES (FLIGHT 5781 - FILED CLOSED)INTERROGATED CMC AND FOUND FAULT CODE 36115003AM1. TROUBLESHOT IN REF TO ERJ 175 FIM 36-11-00-810-816. REMOVED AND REPLACED RH FAN AIR VALVE IN REF TO ERJ 175 AMM 3611-09. OPS CHECK GOOD.
